Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 

Causes of Convulsions

Causes of Convulsions

Convulsions are caused by a variety of factors, including epilepsy, fever, low blood sugar, meningitis, stroke, uremia (from kidney failure), head or brain injury and withdrawal from sedatives.

List of causes of Convulsions

Following is a list of causes or underlying conditions (see also Misdiagnosis of underlying causes of Convulsions) that could possibly cause Convulsions includes:

More causes:see full list of causes for Convulsions

Causes of Convulsions (Diseases Database):

The follow list shows some of the possible medical causes of Convulsions that are listed by the Diseases Database:

Source: Diseases Database

Convulsions: Related Medical Conditions

To research the causes of Convulsions, consider researching the causes of these these diseases that may be similar, or associated with Convulsions:

Convulsions: Causes and Types

Causes of Types of Convulsions: Review the cause informationfor the various types of Convulsions:

Causes of Broader Categories of Convulsions: Review the causal information about the various more general categories of medical conditions:

Convulsions as a complication of other conditions:

Other conditions that might have Convulsions as a complication may, potentially, be an underlying cause of Convulsions. Our database lists the following as having Convulsions as a complication of that condition:

Convulsions as a symptom:

Conditions listing Convulsions as a symptom may also be potential underlying causes of Convulsions. Our database lists the following as having Convulsions as a symptom of that condition:

Medications or substances causing Convulsions:

The following drugs, medications, substances or toxins are some of the possible causes of Convulsions as a symptom. This list is incomplete and various other drugs or substances may cause your symptoms. Always advise your doctor of any medications or treatments you are using, including prescription, over-the-counter, supplements, herbal or alternative treatments.


Drug interactions causing Convulsions:

When combined, certain drugs, medications, substances or toxins may react causing Convulsions as a symptom.

The list below is incomplete and various other drugs or substances may cause your symptoms. Always advise your doctor of any medications or treatments you are using, including prescription, over-the-counter, supplements, herbal or alternative treatments.

  • Elavil and monoamine oxidase inhibitor antidepressant interaction
  • Endep and monoamine oxidase inhibitor antidepressant interaction
  • Etrafon and monoamine oxidase inhibitor antidepressant interaction
  • Etrafon-A and monoamine oxidase inhibitor antidepressant interaction
  • Etrafon-Forte and monoamine oxidase inhibitor antidepressant interaction
  • more interactions...»

Medical news summaries relating to Convulsions:

The following medical news items are relevant to causes of Convulsions:

Related information on causes of Convulsions:

As with all medical conditions, there may be many causal factors. Further relevant information on causes of Convulsions may be found in:

 

By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise